# SDR ASOA200900186

- Difficulty date: February 8, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,819 hours, 7,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 WEB ANGLE BL 26R  PART NR CC670-34117-6 (SRM 53-11-10) CRACKED THROUGH LOWER FASTENER HOLE.  REMOVED AND REPLACED 280 WEB ANGLE BL 26R P/N CC670-34117-6 PER SRM 51-42-06. BAT 7023167 2-11-2009.
